Hyaluronic acid knee injuries

Common Questions and Answers about Hyaluronic acid knee injuries

hyaluronic-acid

Well, without knowing the relevent clinical details or a detailed clinial evlauation it would be difficult to comment specifically on the situation. Hyaluronic acid is not recommended in any cause of knee pain.
I am a perfectly healthy 22-year-old female with no injuries to the knee as far as I know. Never played any sports and no accidents that would have caused knee issues.
Intra-articular injections of hyaluronic acid improve symptoms temporarily but typically need to be repeated periodically (about once every 6 months). Intra-articular injections of corticosteroid and anesthetic may also be helpful. Surgical options are reserved for persistent or severe symptoms and include arthroscopy, osteotomy, and total knee replacement. Keep me informed if you have any queries. Bye.
The ANET testing showed that it affected my skeletal muscles, joint tissues and body fluids. No wonder it felt like he shot battery acid into my knee and lower leg. I do not recommend them, especially if you go to a doctor who refuses to see that allergic reactions are a reality.
Viscosupplementation substances, primarily hyaluronic acid preparations, will exhibit strong growth opportunities as an alternative to reconstructive implants in the treatment of knees afflicted with mild to moderate forms of osteoarthritis. Bioengineered tissue implants will be leading materials for the repair and reconstruction of injured knees, elbows and shoulders, especially in sports medicine applications.
I was on accutane for 4 months and I had no problem with joint pain while on it, and now 1.5 years has past and I have extremely weak joints. I have wrist pain and knee pain. Although I has pre condition with my knees in regards to misaligned tibia, but before accutane I had no pain and now I do I cant even have a job which I have to stand up for a long time. I know how desperate people with acne are for a cure, because I was one of them, but this drug is not worth it.
Something I thought of reading this is an injection therapy called prolotherapy or something like that, think it is hyaluronic acid, not sure I recall the details exactly. I remember a holistic MD who did that and saw an article by the previous surgeon general Everett Koop advocating it. Just a thought as you sound like you are not eager for surgery yet.
I notice it in my butt (saggy) and especially depressing the leg area right above the knee (wrinkly) I live in Hawaii and although I wear knee length shorts and dresses which cover it up, occasionally I like to go to the beach and go for a swim and I am embarrassed.....I so much would rather have extra pounds then be where I am at!! I know that gaining some weight will help fill out my legs again, but you don't know how hard it is for me to gain a pound, let alone back the 4lbs i lost!! Help!!!
I look down sometimes just knowing I have ants biting my feet...but nothing there. My right knee swells along with my ankles. Mainly my right ankle, to the point it actually looks sort of deformed. It's not from fluid so I've been told. Any responses or suggestions? Thanks alot!
I had a bad car wreck in April of 03 and shattered my femur and had some other injuries as well. I actually did not find out until about a year and a half later that I also had two fractures, spondilolithesis, and pars defects of my L5-S1. There went my dreams of playing D1 soccer! So they said fusion was the only option as my back was far from in alignment and I was having quite a bit of pain. I had the surgery and the recovery was very long and hard. I was 19 at the time.
I went to the doctor and was told it was GERD and then was given acid reflux medication. The doctors also seem to dismiss my symptoms because I am overall very heathy. I did have a problem with hives about 2 years ago and as weird as it seems it almost feels like I have some type of inflamation (like hives) in my lungs that makes it impossible to breath deeply. It will suddenly disappear then return again.
MedHelp Health Answers